# SDR UIEA2018111002558

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 83,892 hours, 16,751 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE RIGHT ENGINE FIRE LOOP 1. TRANSFERRED TO MMDR 102578 REFERENCE DDG 26-11-01-01 CAT "C".  PERFORMED VISUAL INSPECTION OF RIGHT ENGINE FIRE LP1 FOUND  LOOP TOUCHING METAL IN NUMEROUS SOTS REPOSITION LOOP AWAY  FROM CONTACT OPS CHECK SYSTEM  CHECK NORMAL IAW AMM 26-11-00.
